# SDR FDEA202009092160

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B380600000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 250 FLOOR BOARD 251JF IS  BROKEN.  FABRICATED ZONE 250 FLOOR PANEL 251JF ON TRAVELER T20/1510128, IAW SRZ-25-005 REV R.  CAT "A" MAJOR REPAIR.
